Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The necessary and sufficient conditions for the global stability of type-$K$ Lotka-Volterra system


Authors: Tu Caifeng and Jiang Jifa
Journal: Proc. Amer. Math. Soc. 127 (1999), 3181-3186
MSC (1991): Primary 34C11, 92A15
DOI: https://doi.org/10.1090/S0002-9939-99-05077-7
Published electronically: July 8, 1999
MathSciNet review: 1628420
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper provides necessary and sufficient conditions for the type-$K$ Lotka-Volterra system to have a globally asymptotically stable positive steady state. The generalization of such a result is given.


References [Enhancements On Off] (What's this?)

  • [1] Y. Takeuchi, and N. Adachi, The existence of globally stable equilibria of ecosystems of the generalized Volterra type, J. Math. Biol. 10 (1980), 401-415. MR 82e:92048
  • [2] H. L. Smith, Competing subcommunities of mutualists and a generalized Kamke Theorem, SIAM J. Appl. Math. 46 (1986), 856-873. MR 87i:92047
  • [3] M. W. Hirsch, Systems of differential equations which are competitive or cooperative I: Limit sets, SIAM J. Math. Anal. 13 (1982), 167-179. MR 83i:58081
  • [4] M. W. Hirsch, Systems of differential equations which are competitive or cooperative, II: Convergence almost everywhere, SIAM J. Math. Anal. 16 (1985), 423-439. MR 87a:58137
  • [5] Tu Caifeng and Jiang Jifa, The coexistence of a community of species with limited competition, J. Math. Anal. Appl. 217 (1998), 233-245. MR 99c:92061
  • [6] J. F. Selgrade, Asymptotic behavior of solutions to single loop positive feedlack systems, J. Differential Equations 38 (1980), 80-103. MR 82a:34038
  • [7] Tu Caifeng and Jiang Jifa, Global stability and permanence for a class of Type K monotone system, submitted to SIAM J. Math. Anal..

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 34C11, 92A15

Retrieve articles in all journals with MSC (1991): 34C11, 92A15


Additional Information

Tu Caifeng
Affiliation: Department of Mathematics, The University of Science and Technology of China, Hefei, People’s Republic of China
Email: jiangjf@math.ustc.edu.cn

Jiang Jifa
Affiliation: Department of Mathematics, The University of Science and Technology of China, Hefei, People’s Republic of China

DOI: https://doi.org/10.1090/S0002-9939-99-05077-7
Keywords: Lotka--Volterra system, steady state, global stability
Received by editor(s): January 7, 1998
Published electronically: July 8, 1999
Additional Notes: This project was supported by the National Natural Science Foundation of China.
Communicated by: Hal L. Smith
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society